Article (Scientific journals)
A cyclic extension of the earthquake flow I
Bonsante, Francesco; Mondello, Gabriele; Schlenker, Jean-Marc
2013In Geometry and Topology, 17 (1), p. 157--234
Peer reviewed
 

Files


Full Text
gt-12-055.pdf
Publisher postprint (785.77 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Bonsante, Francesco
Mondello, Gabriele
Schlenker, Jean-Marc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
A cyclic extension of the earthquake flow I
Publication date :
2013
Journal title :
Geometry and Topology
ISSN :
1465-3060
Volume :
17
Issue :
1
Pages :
157--234
Peer reviewed :
Peer reviewed
Commentary :
3035326
Available on ORBilu :
since 01 November 2013

Statistics


Number of views
79 (6 by Unilu)
Number of downloads
112 (1 by Unilu)

Scopus citations®
 
17
Scopus citations®
without self-citations
6
OpenCitations
 
12
WoS citations
 
17

Bibliography


Similar publications



Contact ORBilu